My wife has recently been proscribed venlafaxine, and has only taken it for a day and is experiencing cold speels and would like to know if it is normal
Medicine - What are some common reactions to venlafaxine?
- 22 Apr 2015 by bengarcia
- 22 April 2015
Chills are a common side-effect. If she is having "cold spells", it is probably a combination of chills but also that it is making her sweat a little more than usual (which is another side-effect) and it can make your skin clammy (another side-effect). All 3 put together would naturally make her feel cold, especially if she is in an area with air conditioning or strong drafts. Reassure her that most of the minor side-effects reduce and/or end as her body becomes more used to the medication. If she feels like she can't deal with the side-effect, make sure she tells her doctor before she decides to just stop taking the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2012 • 3 answers
Posted 1 Mar 2013 • 3 answers
Posted 5 Jul 2013 • 5 answers
Posted 31 Jan 2017 • 2 answers
Posted 29 Dec 2017 • 1 answer